MathSciNet Relay Station
MathSciNet bibliographic data
MR694384 12C25 (12C20)
Diamond, Harold G.; Gerth, Frank, III; Vaaler, Jeffrey D. Gauss sums and Fourier analysis on multiplicative subgroups of $Z\sb{q}$. Trans. Amer. Math. Soc. 277 (1983), no. 2, 711–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement